# SDR SWIA202164621

- Difficulty date: December 23, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL (DD4) HAS MULTIPLE AREAS OF CORROSION    (C CHECK RO 02/22/2022)   PAX DOOR CENTER INTERCOSTAL (DD4) FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, & DWG 601R31702 REV -N, COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK PASSED
